Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: This is in follow-up to report (s) previously submitted on 5/14/2007. Information has been received from a certified medical assistant concerning a 25 year old female with no pertinent medical history and with penicillin allergy (nausea, vomiting and hives at age 5) who on 28-MAR-2007, was vaccinated with first dose of Gardasil (Lot#655618/0186U). There was no concomitant medication. On 30-MAR-2007, the patient developed widespread body aches, chills and dizziness two days after receiving the vaccine. When she took a deep breath she experienced coughing that lasted a few seconds and some tightness. On 31-MAR-2007, within 24 hours, (at 12:00 noon), the patient recovered from widespread body aches, chills, coughing, tightness and dizziness without treatment. The patient sought unspecified medical attention. Additional information is not expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166